×

zbMATH — the first resource for mathematics

Found 19 Documents (Results 1–19)

100
MathJax
Grecksch, Wilfried (ed.) et al., Infinite dimensional and finite dimensional stochastic equations and applications in physics. Hackensack, NJ: World Scientific. 115-160 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Discrete Math. Appl. 28, No. 1, 1-5 (2018); translation from Diskretn. Mat. 29, No. 1, 3-9 (2017).
MSC:  60B20
PDF BibTeX XML Cite
Full Text: DOI
Keller, Alexander (ed.) et al., Monte Carlo and quasi-Monte Carlo methods 2006. Selected papers based on the presentations at the 7th international conference ‘Monte Carlo and quasi-Monte Carlo methods in scientific computing’, Ulm, Germany, August 14–18, 2006. Berlin: Springer (ISBN 978-3-540-74495-5/hbk). 577-589 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification